# SDR TSAA0353137

- Difficulty date: May 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DISCOVERED AT BS 376 ALONG STRINGER 17 LT.  CUTOUT DENTED PORTION OF THE SKIN.  FABRICATED REPAIR PLATE, DRILLED FASTENER HOLES, ALODINED, PRIMED AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-3, FIGURE 1.  (M)
